Hi! I'm not completely clear about why you were on it. If it was for birth control, and now you have stopped taking it, the answer is yes, you are "at risk" for pregnancy. If you were put on it to try to regulate your cycles, it is possible that taking it for two months only is enough to "jump start" regular periods. IF you do begin having regular periods, then you are probably ovulating which is necessary for pregnancy. If your periods remain irregular, you are probably NOT ovulating and are unlikely to conceive easily. Hope this helps! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.